Change search
ReferencesLink to record
Permanent link

Direct link
Finitely many smooth d-polytopes with n lattice points
Show others and affiliations
2015 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 207, no 1, 301-329 p.Article in journal (Refereed) Published
Abstract [en]

We prove that for fixed n there are only finitely many embeddings of ℚ-factorial toric varieties X into ℙ n that are induced by a complete linear system. The proof is based on a combinatorial result that implies that for fixed nonnegative integers d and n, there are only finitely many smooth d-polytopes with n lattice points. We also enumerate all smooth 3-polytopes with ≤ 12 lattice points.

Place, publisher, year, edition, pages
2015. Vol. 207, no 1, 301-329 p.
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:su:diva-127063DOI: 10.1007/s11856-015-1175-7OAI: oai:DiVA.org:su-127063DiVA: diva2:905888
Available from: 2016-02-23 Created: 2016-02-23 Last updated: 2016-04-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nill, Benjamin
By organisation
Department of Mathematics
In the same journal
Israel Journal of Mathematics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link